Volume 20, Issue 4 (10-2023)                   jor 2023, 20(4): 95-106 | Back to browse issues page


XML Persian Abstract Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Barshan M, Yarahmadi M, Ghasemi Kamalvand M. Modeling of Two-Qubit Quantum Evolutionary Games Based on Repetitive Quantum Dynamics. jor 2023; 20 (4) :95-106
URL: http://jamlu.liau.ac.ir/article-1-2132-en.html
Department of Mathematics and Computer science, Faculty of Basic Science, Lorestan University, Khorramabad, Lorestan, Iran , yarahmadi.m@lu.ac.ir
Abstract:   (624 Views)
In evolutionary game theory, based on the evolution approach, a method for the games analysis and the strategy design, is presented. In some games, where players have entanglement strategies, the classical methods are inefficient, because in such games, the outcome of the players and the Nash equilibrium are affected by the entanglement factor. Therefore, in this paper, a new quantum evolution method for game modelling and strategy designing, is presented. Finally, in order to show the advantages of the presented method, the prisoner puzzle has simulated, in quantum and classic form and have been compared.
Full-Text [PDF 689 kb]   (222 Downloads)    
Type of Study: Research | Subject: Special
Received: 2023/04/1 | Accepted: 2023/08/26

Add your comments about this article : Your username or Email:
CAPTCHA

Send email to the article author


Rights and permissions
Creative Commons License This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.